# SDR SWAA013432

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 56,999 hours, 60,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 33245
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT MID CABIN.  REMOVED AND REPLACED EXIT LIGHT BATTERY PER MM.
